MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S), STOPCOCK(S) AND MANIFOLD; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S), STOPCOCK(S) AND MANIFOLD; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4436
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard extension set with needleless y-site(s), stopcock(s) and manifold was kinked.The following information was received by the initial reporter with the following verbatim verbatim: i were looking at the samples we noticed that there was quite a bend in the tubing on the one end.We opened the package to see if we could work the bend/kink out of it but the memory of the plastic retained the bend in the tubing.When there is fluid running through the tubing are there any concerns with this bend?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Six unopened samples were returned for investigation.The sets were examined for defects and abnormalities.All six returned samples had a tubing kink in the package before or after the manifold.No other defects or abnormalities were observed.The sets were primed with water.The kinks did not obstruct the flow.The customer complaint was verified.From the manufacturer's investigation, the potential root cause of kink between tubing and female luer could be related to an incorrect solvent application or incorrect arrangement into pouch by the assembler.

Brand Name
BD MAXGUARD EXTENSION SET WITH NEEDLELESS Y-SITE(S), STOPCOCK(S) AND MANIFOLD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21649375
Report Number9616066-2025-00586
Device Sequence Number20705366
Product Code FPA
UDI-Device Identifier10885403237478
UDI-Public(01)10885403237478(11)241107(17)271107(10)24119123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4436
Device Lot Number24119123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown